# SDR SWAA2022041882712

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400; LBL25. / [01] PRIOR TO REMOVAL FOUND PART TO HAVE NO SRM LIMITS AND PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9C;[02] REMOVED ON INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 IAW SRM 51-40-02;[03] RECEIVED NEW CLIP AT FWD CARGO BAY BS 400 LBL25. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7505 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS #1 - #3;[05] INSTALLED ON INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 400 LBL 25 IAW SRM 51-40-02 AND DWG143A7505;[06] VERIFIED CORRECTIVE ACTION #5
